Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 260, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2012, 1:01 AM CDT for Fayette County, Walker County, Alabama. It was in force for 74 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2012, 1:01 AM CDT (06:01 UTC)
- Expired
- Jul 31, 2012, 2:15 AM CDT
- In force
- 74 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 81 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 1:35 AM CDT | TSTM WND DMG | 5 Sw Jasper, AL | TREES DOWN BLOCKING KINGS MILL ROAD. TIME ESTIMATED FROM RADAR. |
| Jul 31, 1:35 AM CDT | TSTM WND DMG | 5 Wsw Cordova, AL | NUMEROUS TREES AND POWER LINES DOWN ALONG AL HWY 269 NEAR PARRISH. TIME ESTIMATED FROM RADAR. |
| Jul 31, 1:42 AM CDT | TSTM WND DMG | Sumiton, AL | TREE DEBRIS AND POWERLINES DOWN BLOCKING MAIN STREET IN SUMITON. TIME ESTIMATED FROM RADAR. |
| Jul 31, 1:50 AM CDT | TSTM WND DMG | 3 Wnw Tutwiler, AL | TREES DOWN BLOCKING TUTWILER ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1852 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
570
WUUS54 KBMX 310601
SVRBMX
ALC057-127-310715-
/O.NEW.KBMX.SV.W.0260.120731T0601Z-120731T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 AM CDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
WALKER COUNTY IN ALABAMA...
* UNTIL 215 AM CDT
* AT 100 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LAKE SHORE TO WINFIELD...AND MOVING
SOUTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARBON HILL...JASPER...CORDOVA...SUMITON...DORA...ELDRIDGE...CURRY
AND KANSAS.
THIS INCLUDES...
US 78 EXIT NUMBERS 39 THROUGH 78...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3391 8764 3400 8764 3399 8720 3401 8717
3396 8710 3390 8708 3390 8701 3386 8696
3380 8696 3377 8703 3369 8704 3363 8710
3362 8717 3359 8720 3355 8719 3352 8725
3351 8731 3359 8732 3361 8763 3391 8792
TIME...MOT...LOC 0602Z 312DEG 45KT 3399 8716 3391 8777
$$
GRANTHAM5 follow-up statements
810
WWUS54 KBMX 310617
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
117 AM CDT TUE JUL 31 2012
ALC057-127-310715-
/O.CON.KBMX.SV.W.0260.000000T0000Z-120731T0715Z/
FAYETTE AL-WALKER AL-
117 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALKER AND
EASTERN FAYETTE COUNTIES UNTIL 215 AM CDT...
AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SMITH DAM TO 6 MILES SOUTH OF
ELDRIDGE...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
CORDOVA...SUMITON...DORA...BANKSTON...SIPSEY...LYNNS PARK...
BERRY...ROCKY HOLLOW...PARRISH AND BOLEY SPRINGS.
THIS INCLUDES...
US 78 EXIT NUMBERS 39 THROUGH 78...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3391 8764 3400 8764 3399 8720 3401 8717
3396 8710 3390 8708 3390 8701 3386 8696
3380 8696 3377 8703 3369 8704 3363 8710
3362 8717 3359 8720 3355 8719 3352 8725
3351 8731 3359 8732 3361 8763 3391 8792
TIME...MOT...LOC 0618Z 312DEG 45KT 3389 8706 3381 8761
$$
GRANTHAM926
WWUS54 KBMX 310635
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 AM CDT TUE JUL 31 2012
ALC057-127-310715-
/O.CON.KBMX.SV.W.0260.000000T0000Z-120731T0715Z/
FAYETTE AL-WALKER AL-
135 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALKER AND
EASTERN FAYETTE COUNTIES UNTIL 215 AM CDT...
AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SUMITON TO BERRY...MOVING
SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BOLEY SPRINGS...BURNWELL...GORGAS...QUINTON...GORGAS STEAM PLANT...
BARNEY...GOODSPRINGS...THE WYE AND TUTWILER.
THIS INCLUDES...
US 78 EXIT NUMBERS 39 THROUGH 78...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3391 8764 3400 8764 3399 8720 3401 8717
3396 8710 3390 8708 3390 8701 3386 8696
3380 8696 3377 8703 3369 8704 3363 8710
3362 8717 3359 8720 3355 8719 3352 8725
3351 8731 3359 8732 3361 8763 3391 8792
TIME...MOT...LOC 0635Z 312DEG 45KT 3375 8696 3368 8751
$$
GRANTHAM233
WWUS54 KBMX 310636
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 AM CDT TUE JUL 31 2012
ALC057-310646-
/O.CAN.KBMX.SV.W.0260.000000T0000Z-120731T0715Z/
FAYETTE AL-
136 AM CDT TUE JUL 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FAYETTE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8708 3390 8700 3386 8696 3380 8696
3377 8703 3369 8704 3363 8710 3362 8717
3359 8720 3355 8719 3351 8730 3359 8732
3360 8742 3369 8743 3369 8747 3382 8745
3391 8714 3395 8711
TIME...MOT...LOC 0636Z 312DEG 45KT 3375 8694 3367 8750
$$
ALC127-310715-
/O.CON.KBMX.SV.W.0260.000000T0000Z-120731T0715Z/
WALKER AL-
136 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALKER COUNTY
UNTIL 215 AM CDT...
AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF SUMITON TO BOLEY
SPRINGS...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BURNWELL...GORGAS...QUINTON...GORGAS STEAM PLANT...GOODSPRINGS...
THE WYE AND TUTWILER.
THIS INCLUDES...
US 78 EXIT NUMBERS 61 THROUGH 78...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8708 3390 8700 3386 8696 3380 8696
3377 8703 3369 8704 3363 8710 3362 8717
3359 8720 3355 8719 3351 8730 3359 8732
3360 8742 3369 8743 3369 8747 3382 8745
3391 8714 3395 8711
TIME...MOT...LOC 0636Z 312DEG 45KT 3375 8694 3367 8750
$$
GRANTHAM793
WWUS54 KBMX 310650
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 AM CDT TUE JUL 31 2012
ALC127-310715-
/O.CON.KBMX.SV.W.0260.000000T0000Z-120731T0715Z/
WALKER AL-
150 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALKER COUNTY UNTIL 215 AM CDT...
AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FULTONDALE TO 7 MILES NORTH OF
BANKHEAD LOCK AND DAM...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN WALKER COUNTY.
THIS INCLUDES...
US 78 EXIT NUMBERS 70 THROUGH 78...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3386 8696 3380 8696 3377 8703 3369 8704
3366 8707 3366 8709 3363 8710 3362 8717
3360 8720 3354 8720 3351 8730 3359 8732
3360 8742 3369 8743 3369 8747
TIME...MOT...LOC 0650Z 312DEG 45KT 3362 8679 3355 8735
$$
GRANTHAM310
WWUS54 KBMX 310706
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 AM CDT TUE JUL 31 2012
ALC127-310716-
/O.EXP.KBMX.SV.W.0260.000000T0000Z-120731T0715Z/
WALKER AL-
206 AM CDT TUE JUL 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WALKER COUNTY WILL
EXPIRE AT 215 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3386 8696 3380 8696 3377 8703 3369 8704
3366 8707 3366 8709 3363 8710 3362 8717
3360 8720 3354 8720 3351 8730 3359 8732
3360 8742 3369 8743 3369 8747
TIME...MOT...LOC 0706Z 312DEG 45KT 3348 8661 3342 8717
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:04 AM CDT, 57 minutes earlier.
Area forecast discussion, Jul 31, 12:04 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1204 AM CDT TUE JUL 31 2012 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... MONITORING CONVECTIVE TRENDS UPSTREAM ACROSS TENNESSEE AND MISSOURI TO SEE IF AN MCS DEVELOPS. NORTHWEST FLOW EVENTS ARE VERY TRICKY AND CONFIDENCE IS LOW IN TONIGHT'S FORECAST. A FEW STORMS HAVE DEVELOPED UPSTREAM ALONG A MOISTURE AND INSTABILITY GRADIENT THAT EXTENDS FROM THE BOOTHEEL OF MISSOURI INTO WEST ALABAMA. EXPECTING THIS AXIS TO CONTINUE TO BE THE FOCUS FOR DEVELOPMENT. MIXED LAYER CAPE IN EXCESS OF 3000 J/KG STILL EXISTS ACROSS NORTHERN MISSISSIPPI ALONG WITH 30-35 KT 0-6 KM BULK SHEAR. THINKING THAT STORMS WILL STRENGTHEN AS THEY MOVE INTO THE REGION OF ENHANCED INSTABILITY. OVERALL EVOLUTION AND INTENSITY OF WHATEVER DEVELOPS IS HIGHLY UNCERTAIN...BUT DECIDED TO GO WITH LIKELY POPS ACROSS THE NORTHWESTERN HALF OF THE AREA. IF A SOLID MCS DEVELOPS WE COULD BE LOOKING AT A WIDESPREAD DAMAGING WIND EVENT STARTING AS EARLY AS 2 AM ACROSS THE NORTHWESTERN COUNTIES. IF STORMS REMAIN MORE SCATTERED IN NATURE THERE WILL STILL BE A THREAT FOR ISOLATED DAMAGING WINDS AND HAIL. 87/GRANTHAM && .AVIATION... 06Z TAF DISCUSSION. THE AFTERNOON/EVENING CONVECTION DOWN AROUND TROY WAS PERSISTENT... BUT IT SEEMS LIKE THAT HAS FINALLY SETTLED DOWN. OUR ATTENTION IS NOW TURNED TO THE NORTHEAST...WHERE ANOTHER CLUSTER OF STORMS HAS SLOWLY RAMPED UP THE LAST COUPLE OF HOURS. THE STRONGEST CELL IN THE THUNDERSTORM CLUSTER (AT 05Z) WAS JUST SOUTHWEST OF MSL...MOVING SOUTHEAST. THAT PUTS IT ON COURSE TO HEAD RIGHT FOR BHM. THUS...THE 06Z TAFS WILL BE BASED ON THE IDEA THAT THAT STRONGEST CELL WILL CONTINUE ITS CURRENT MOTION...AND ADDITIONAL (LESS STRONG) CELLS WILL DEVELOP ON EITHER FLANK. SO...I'VE HIT THE STORMY CONDITIONS HARDEST AT BHM AND EET...LESS SO AT TCL AND ANB. ADDITIONAL DEVELOPMENT AHEAD OF THE MAIN CELL...AND/OR STRENGTHENING ON THE FLANKS...WILL OBVIOUSLY LEAD TO AMENDMENTS TO THIS THINKING. ONCE THE STORMS MOVE THROUGH OVERNIGHT AND EARLY TUESDAY MORNING...I THINK THAT WILL PRETTY MUCH STABILIZE THE ATMOSPHERE FOR THE REST OF THE DAY. THUS...I'VE KEPT CONDITIONS WITH CUMULUS-ONLY VFR AFTER ENDING THE RAIN. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 31, 12:45 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1245 AM CDT TUE JUL 31 2012 ALZ011>015-017>050-311500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1245 AM CDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY OVERNIGHT ACROSS THE NORTHERN HALF OF CENTRAL ALABAMA...MAINLY ALONG AND NORTH OF I-20. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ONGOING THUNDERSTORM ACTIVITY FROM THE OVERNIGHT HOURS MAY BRING A CONTINUED THREAT FOR DAMAGING WINDS AND LARGE HAIL FOR PORTIONS OF CENTRAL ALABAMA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TONIGHT AND TUESDAY.
In the hours before
Local storm report, Jul 30, 7:37 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 6 E GOSHEN 31.73N 86.03W
07/30/2012 E1.00 INCH PIKE AL PUBLIC
QUARTER SIZE HAIL AT DONNAS GROCERY ALONG COUNTY RD 2290.
&&
GRANTHAMLocal storm report, Jul 30, 10:07 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 2 E HENDERSON 31.67N 86.04W
07/30/2012 PIKE AL EMERGENCY MNGR
COUNTY ROAD 2262 EAST OF HENDERSON BECAME IMPASSIBLE AND
WAS CLOSED.
&&
GRANTHAMSpecial weather statement, Jul 31, 12:15 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 AM CDT TUE JUL 31 2012
ALZ014-015-310600-
WALKER AL-WINSTON AL-
1215 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND NORTHERN WALKER
COUNTIES UNTIL 100 AM CDT...
AT 1214 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINSTON FREE STATE BARN TO
7 MILES NORTHWEST OF JASPER...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JASPER...
ARLEY...
CORDOVA...
DORA...
SUMITON...
&&
LAT...LON 3427 8756 3413 8710 3399 8710 3399 8713
3397 8713 3396 8710 3392 8708 3390 8708
3389 8705 3377 8702 3371 8704 3384 8746
TIME...MOT...LOC 0516Z 292DEG 16KT 3415 8743 3390 8738
GRANTHAMSpecial weather statement, Jul 31, 12:27 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 AM CDT TUE JUL 31 2012
ALZ026-310615-
ST. CLAIR AL-
1227 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. CLAIR COUNTY
UNTIL 115 AM CDT...
AT 1225 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOODY...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PELL CITY...
BALD ROCK...
COOSA ISLAND...
CAMP WINNATASAKA...
CHULA VISTA...
&&
LAT...LON 3355 8618 3352 8623 3350 8623 3349 8626
3352 8627 3344 8632 3348 8638 3350 8638
3350 8642 3355 8648 3357 8653 3371 8649
TIME...MOT...LOC 0527Z 306DEG 16KT 3358 8646
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 27 min |
| Jul 30, 7:25 PM CDT | Areal Flood Advisory | BMX | Pike | 3 hr |
| Jul 30, 8:13 PM CDT | Flash Flood Warning | BMX | Pike | 3 hr |
| Jul 30, 11:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 78 min |
| Jul 31, 12:15 AM CDT | Special Weather Statement | BMX | Walker, Winston | 45 min |
| Jul 31, 12:27 AM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jul 31, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| Jul 31, 12:34 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 56 min |
| Jul 31, 12:48 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 57 min |
| Jul 31, 12:57 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 48 min |
| Jul 31, 1:24 AM CDT | Areal Flood Advisory | BMX | Winston | 2 hr |
| Jul 31, 1:36 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby, Walker | 3 hr |
| Jul 31, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Talladega | 65 min |
| Jul 31, 1:53 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jul 31, 2:10 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jul 31, 2:20 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 70 min |
| Jul 31, 2:40 AM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jul 31, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 74 min |
| Jul 31, 3:06 AM CDT | Special Weather Statement | BMX | Winston | 24 min |
| Jul 31, 3:14 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 44 min |
| Jul 31, 3:20 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 55 min |
| Jul 31, 3:37 AM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 53 min |
| Jul 31, 4:09 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Walker | 71 min |
| Jul 31, 4:38 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Jefferson, Shelby, Walker | 39 min |
| Jul 31, 6:11 AM CDT | Special Weather Statement | BMX | Dallas, Hale, Perry | 49 min |
| Jul 31, 6:36 AM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 39 min |
| Jul 31, 7:28 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 8:32 AM CDT | Flash Flood Warning | BMX | Lowndes | 2 hr |
| Jul 31, 8:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega, Walker | 46 min |
| Jul 31, 9:08 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 26 min |
| Jul 31, 10:30 AM CDT | Areal Flood Warning | BMX | Jefferson, Shelby | 6 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.